12 doctors weighed in:

Is it normal to get an yeast infection after being treated for gonorrhea and chlymadia ?

12 doctors weighed in
Marianne DiNapoli
Obstetrics & Gynecology
7 doctors agree

In brief: It can happen

A vaginal yeast infection is caused by candida, which is a fungus.
The antibiotics you were taking to treat gonorrhea and chlamydia would not treat this fungus, so it is possible you now have a yeast infection. Typical symptoms are a cottage-cheese like discharge and vaginal itching. If you think you might have a yeast infection, try an over the counter medication.

In brief: It can happen

A vaginal yeast infection is caused by candida, which is a fungus.
The antibiotics you were taking to treat gonorrhea and chlamydia would not treat this fungus, so it is possible you now have a yeast infection. Typical symptoms are a cottage-cheese like discharge and vaginal itching. If you think you might have a yeast infection, try an over the counter medication.
Marianne DiNapoli
Marianne DiNapoli
Answer assisted by Marianne Di Napoli, Medical Student
Thank
Dr. Jeff Livingston
Obstetrics & Gynecology
4 doctors agree

In brief: Common

Yeast infections are common after taking antibiotics.
Gonorrhea and chlamydia are both treated with antibiotics. You can try an over the counter yeast treatment like monistat. If not improved you should go in for testing, .

In brief: Common

Yeast infections are common after taking antibiotics.
Gonorrhea and chlamydia are both treated with antibiotics. You can try an over the counter yeast treatment like monistat. If not improved you should go in for testing, .
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors